# SDR ASOA201101101

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT APROX FS 559. + 96 AT RBL CORRODED.   CORROSION OUT OF LIMITS.  REMOVED CORRODED SEAT TRACK IAW AMM 53-01-11-000-802.  FABRICATED NEW SEAT TRACK IAW SRM 51-40-06, 51-40-02.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
